# SDR CALA2013102192197

- Difficulty date: October 18, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 64,347 hours, 23,881 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R DOOR ASSIST HANDLE NOT SECURE WILL NEED PCN 110-0938 & 110-0972.  SECURED COVER TO HANDLE WITH TAPE.  DID OPERATIONAL CHECK OF HANDLE, OPERATIONS CHECKED GOOD, REPLACED HANDLE.
